# SDR CA110414001

- Difficulty date: April 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 6100 · Propeller System
- Part: Shaft
- Part number: 310703602
- Condition: Cracked
- Location: Propeller
- Part time: 42,738 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  OPERATOR DISCOVERED THAT THE PROPSHAFT WAS CRACKED.  THE OPERATOR WAS INVESTIGATING REPEATED OIL LEAKAGE AROUND THE PROP AREA WHEN THE CRACK WAS DISCOVERED.  THE CRACKING OF THE PROPSHAFT WAS A RESULT OF HYDROGEN EMBRITTLEMENT.
